CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Presumed Necrotizing Viral Retinitis after Intravitreal Triamcinolone Injection: Case Report
Jeong Mo Han, Jeeyun Ahn, Kyu Hyung Park, Se Joon Woo
Korean J Ophthalmol. 2011;25(6):451-454.   Published online November 22, 2011
DOI: https://doi.org/10.3341/kjo.2011.25.6.451

Excel Download

Presumed Necrotizing Viral Retinitis after Intravitreal Triamcinolone Injection: Case Report
Korean Journal of Ophthalmology. 2011;25(6):451   Crossref logo
Link1 Link2 Link3

Vitreous opacities after intravitreal triamcinolone injection- a case report
BMC Ophthalmology. 2018;18(1):   Crossref logo
Link1 Link2 Link3

Clinical Manifestations of Presumed Sterile Endophthalmitis After Intravitreal Triamcinolone Injection
Journal of the Korean Ophthalmological Society. 2008;49(3):464   Crossref logo
Link1 Link2 Link3

Cytomegalovirus retinitis following intravitreal injection of triamcinolone: report of two cases
Acta Ophthalmologica Scandinavica. 2007;85(6):681-683   Crossref logo
Link1 Link2

CMV retinitis after intravitreal triamcinolone acetonide injection in a patient with Behçet’s uveitis
International Ophthalmology. 2009;30(5):591-593   Crossref logo
Link1 Link2 Link3

Triamcinolone
Reactions Weekly. 2007;1150(1):22-22   Crossref logo
Link1 Link2 Link3

Triamcinolone
Reactions Weekly. 2013;1458(1):43-43   Crossref logo
Link1 Link2 Link3

Viral Retinitis After Intravitreal Triamcinolone Injection in Patients With Predisposing Medical Comorbidities
American Journal of Ophthalmology. 2010;149(3):433-440.e1   Crossref logo
Link1 Link2

Triamcinolone
Reactions Weekly. 2015;1535(1):208-208   Crossref logo
Link1 Link2 Link3

Triamcinolone
Reactions Weekly. 2018;1725(1):282-282   Crossref logo
Link1 Link2 Link3